mental-health-icon
Tapering of clonazepam
I was first given lorazepam by a cardiologist, I took it for 18 days (1mg) after switching to clonazepam 0.5mg twice a day from the 12th of September after changing dosage to half a tablet in the morning to full at night from the 29th of October and now I'm just having 1tablet at night. I haven't consulted a psychiatrist but a GP. How do I further decrease the dosage?
658 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

If there is no persistent anxiety or sleep difficulty, decrease it further to 0.25 mg at night for one week. Thereafter, you may stop it.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Side effect of clonazepam
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.